# SDR HEEA130629

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N714P
- Make and model: Skrsky S76C
- Aircraft serial: 760719
- Aircraft time: 3,586 hours
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Burned
- Location: Air Con
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON DESCENDING FOR A NORMAL LANDING TO ST300 AT ABOUT 3000 FT PIC AND SIC NOTICED A VERY STRONG ODOR OF FUMES (ELECTRICAL FIRE) IN THE COCKPIT.  COCKPIT STARTED TO GET HAZY FROM ALL THE SMOKE.  TRIED TO ISOLATE BY TURNING OFF AIR CONDITIONER TO NO AVAIL.  NOTICED BOTH PILOT AND CO-PILOT AP1 AND AP2 CYCLIC LIGHT FLICKERING ALONG WITH "FD" FLAG FLASHING ON THE ADI.   TEMPORARILY TURNED OFF CO-PILOT CRT SCREENS TO SEE IF SMOKE CLEARED.  PULLED OUT CHECK LIST AND FOLLOWED EMERGENCY PROCEDURES.  WITH SECONDARY INDICATIONS AND UNABLE TO ISOLATE, LANDED AS SOON AS POSSIBLE WHICH WAS ON SS259.  MX FOUND THE GROUND WIRE FOR THE AIR CONDITIONER TO HAVE BURNED AND PULLED OUT OF THE TERMINAL END THAT CONNECTS TO THE STRUCTURE.  THIS CAUSED THE AIR CONDITIONER TO SEEK GROUND THROUGH THE MOUNTING BOLTS FOR THE AIR CONDITIONER PALLET.
